| Model Number |
A28-28/C95-O20V |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Aneurysm (1708)
| Date of Event |
06/18/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft and a suprarenal stent graft extension to treat an abdominal aortic aneurysm.Approximately 1.5 years post initial procedure, a type 1a endoleak with outflow to the ima (inferior mesenteric artery) has been identified.Patient is stable and the physician is planning to re-intervene.Note: this patient has a type 2 endoleak (non- device related failure), that was identified approximately 1 year post initial procedure.
Additional Manufacturer Narrative
An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.There are no other equivalent adverse events/incidents for this lot number existing within the endologix complaint handling system.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event was completed.An examination of medical records and/or medical imaging received by endologix shows that the type 1a endoleak is unconfirmed.Device, user, procedure, or anatomy relatedness of this event/incident could also not be determined.A type 2 endoleak (non - device related failure) from the inferior mesenteric artery was also identified.An intervention was completed however the an endoleak ( type 2) still remains.Another intervention is being planned.The final patient status was reported as being stable.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Device iteration is afx with duraply corrections: h6: result code: remove code 3233 h6: conclusion code: remove code 11.
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft and a suprarenal stent graft extension to treat an abdominal aortic aneurysm.Approximately 1 year post initial procedure, implant patient was identified with a type 2 endoleak.Now, 1.5 years later a type 1a endoleak with outflow to the ima (inferior mesenteric artery) with no sac growth has been identified.Patient is stable and the physician is planning to re-intervene.Additional information: the patient was treated with a vela infrarenal stent graft extension and palmaz (non- endologix) stent.It was reported that there was still a residual endoleak due to extreme calcification in the aorta.Another re-intervention is being planned.The final patient status remains stable.